Access count of this item: 100

Files in This Item:
File Description SizeFormat 
1126-10.pdf1.02 MBAdobe PDFView/Open
Title: COUNTABLE STAR-COVERING PROPERTIES (Research in General and Geometric)
Authors: Song, Yan-Kui
Issue Date: Jan-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1126
Start page: 79
End page: 87
Appears in Collections:Research in General and Geometric

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.